# SDR ASOA201470211039

- Difficulty date: February 11, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 811
- Aircraft time: 23,619 hours, 14,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525994001
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LATERAL FLOOR SUPPORT AT FRAME 61 BETWEEN RT AND CENTER OMEGA BEAM CORRODED BEYOND LIMITS AFTER BLEND-OUT.  R & R SUPPORT.
